# SDR 04067667B

- Difficulty date: March 7, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 6,712 hours, 5,466 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING THE CLIMB THE FLIGHT CREW RECEIVED AN INDICATION FOR SMOKE IN THE LAVATORY WITH AN ACCOMPANIED BURNING ODOR.  THE AIRCRAFT LANDED NORMALLY AND THE PASSENGERS DEPLANED NORMALLY.  MAINTENANCE FOUND THAT THE LAVATORY RETURN TO SEAT SIGN SHOWED SIGNS OF LOCAL OVER HEATING.  THE SIGN WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
